MathSciNet Relay Station
MathSciNet bibliographic data
MR1487320 (99j:11079) 11J71 (11K06)
Kra, Bryna A generalization of Furstenberg's Diophantine theorem. Proc. Amer. Math. Soc. 127 (1999), no. 7, 1951–1956.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement